MAUDE Adverse Event Report: CAREFUSION MAXGUARD SECONDARY ADMINISTRATION SET; SET,ADMIN, INTRAVASCULAR.

CAREFUSION MAXGUARD SECONDARY ADMINISTRATION SET; SET,ADMIN, INTRAVASCULAR.
Model Number MS3500
Medical Device Problem Codes Insufficient Flow or Under Infusion (2182); Obstruction of Flow (2423)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/24/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Report source: senior specialist.No product will be returned per customer.No investigation was performed.Although requested, patient demographics not provided.
 
Event or Problem Description
It was reported that the secondary chemotherapy infusion would not flow through the primary line unless the primary clamp was closed then reopened to allow the chemo to infuse.They indicated there was a minor affect on the patient since there was an inaccurate administration of chemotherapy.They stated there was no harm.
 
Event or Problem Description

Brand Name
MAXGUARD SECONDARY ADMINISTRATION SET
Common Device Name
SET,ADMIN, INTRAVASCULAR.
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key8529548
Report Number9616066-2019-01101
Device Sequence Number14082385
Product Code FPA
UDI-Device Identifier10885403222603
UDI-Public10885403222603
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K051499
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 04/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMS3500
Device Catalogue NumberMS3500
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/18/2019
Supplement Report FDA Received Date05/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PRI TUBING, THERAPY DATE (B)(6) 2019